PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 76 | 2 | 191-198
Tytuł artykułu

Perfect powers in products of integers from a block of consecutive integers (II)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
76
Numer
2
Strony
191-198
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-06-30
poprawiono
1995-12-29
Twórcy
autor
  • School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Bombay 400 005, India
  • Department of Mathematics, University of Moscow, Moscow 119899, Russia
Bibliografia
  • [1] A. Baker, Rational approximations to ∛2 and other algebraic numbers, Quart. J. Math. Oxford Ser. (2) 15 (1964), 375-383.
  • [2] A. Baker, Simultaneous rational approximations to certain algebraic numbers, Proc. Cambridge Philos. Soc. 63 (1967), 693-702.
  • [3] A. Baker, The theory of linear forms in logarithms, in: Transcendence Theory: Advances and Applications, Academic Press, 1977, 1-27.
  • [4] P. Erdős, On the product of consecutive integers III, Indag. Math. 17 (1955), 85-90.
  • [5] P. Erdős and J. L. Selfridge, The product of consecutive integers is never a power, Illinois J. Math. 19 (1975), 292-301.
  • [6] J. H. Loxton, M. Mignotte, A. J. van der Poorten and M. Waldschmidt, A lower bound for linear forms in the logarithms of algebraic numbers, C. R. Math. Rep. Acad. Sci. Canada 11 (1987), 119-124.
  • [7] T. N. Shorey, Perfect powers in values of certain polynomials at integer points, Math. Proc. Cambridge Philos. Soc. 99 (1986), 195-207.
  • [8] T. N. Shorey, Perfect powers in products of integers from a block of consecutive integers, Acta Arith. 49 (1987), 71-79.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav76i2p191bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.